# SDR NWAA071295502

- Difficulty date: April 11, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23191
- Aircraft time: 70,675 hours, 29,186 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, RAMP PERSONNEL OPENED DOOR 4 RIGHT AND ESCAPE SLIDE FELL OUT OF HOLDER ONTO THE RAMP.  SLIDE WAS REMOVED AND AIRCRAFT WAS MAINTENANCE FERRIED TO DTW TO HAVE A NEW SLIDE INSTALLED. MAINTENANCE INSTALLED A NEW SLIDE AND GIRT BAR OPERATION CHECKED GOOD, REQUIRED INSPECTION ITEM COMPLETE, AND AIRCRAFT RETURNED TO SERVICE.
